# SDR HEEA083622

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- Aircraft time: 5,452 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 13824120234
- Part serial: 8360780
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS RECEIVER MEMORY WILL NOT RETAIN WAYPOINTS. FOUND BATTERY VOLTAGE GOOD.  REPLACED BUTTONS AND REPAINTED FACEPLATE.  BENCH CHECK GOOD.
